American Journal of Computational Mathematics

Vol.3 No.2(2013), Paper ID 33551, 6 pages

DOI:10.4236/ajcm.2013.32025

 

Four Steps Continuous Method for the Solution of y″= f (x, y, y′)

 

Adetola Olaide Adesanya, Mattew Remilekun Odekunle, Mfon Odo Udoh

 

Department of Mathematics, Modibbo Adama University of Technology, Yola, Nigeria
Department of Mathematics, Modibbo Adama University of Technology, Yola, Nigeria
Department of Mathematics and Statistics, Cross River State University of Technology, Calabar, Nigeria

 

Copyright © 2013 Adetola Olaide Adesanya, Mattew Remilekun Odekunle, Mfon Odo Udoh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Adesanya, M. Odekunle and M. Udoh, "Four Steps Continuous Method for the Solution of y″= f (x, y, y′)," American Journal of Computational Mathematics, Vol. 3 No. 2, 2013, pp. 169-174. doi: 10.4236/ajcm.2013.32025.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.